Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Any correlation between taking testosterone and tinnitus?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
is there any correlation between taking testosterone and tinnitus?
Posted Sun, 10 Nov 2013 in Medicines and Side Effects
Answered by Dr. Nsah Bernard 3 hours later
Brief Answer:
There is no known correlation between the two

Detailed Answer:
Hello Callaghan,

Thanks for posting on XXXXXXX

Testosterone is a male sex hormone while tinnitus (the Ringing and buzzing of the ear) is a symptom whereby there are abnormal sounds perceived by the ear that are not actually present. It could be one-sided or bilateral.
There is no known correlation between use of testosterone and tinnitus but some authors do claim or have documented that low testosterone can cause tinnitus and others say taking testosterone supplement can lead to tinnitus but the manufacturers do not include this amongst the list of side effects. So maybe testosterone is just rarely linked to tinnitus.

Hope this helps and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor